MathSciNet Relay Station
MathSciNet bibliographic data
MR2347083 93C05 (16S99 93B27 93C55)
Osetinskiĭ, N. I.; Vasilʹev, O. O.; Vainshteĭn, F. S. Geometric combinatorics of Kalman algebras. (Russian) Differ. Uravn. 42 (2006), no. 11, 1532--1538, 1583; translation in Differ. Equ. 42 (2006), no. 11, 1604–1611
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement